Afraid to gain weight but also afraid to stop taking it too when I wanna stop
I have to say run from this drug, unless you have tried all the others and you are having major depression and it's a serious need. This medication caused many side effects for me, many so slowly that I didn't see that it was the cymbalta until I finally decided to stop taking it. I myself had to make that decision too after years of feeling so bad mentally and physically bc I also have learned through my experiences that physicians do not know enough about these medications and hand them out way too easily. Weight gain was the least of the problems and I gained 20-25lbs on it, I became more depressed off and on, I had boughts of my worst depressions while on that med, chronic fatigue, no motivation, loss of interest in just about everything, just blah like I didn't care, horrible memory issues, friends and family would tell me something and a few days later I would have NO recollection of the entire conversation, trouble concentrating, focusing and sweat??? OMG... sweat a lot and night sweats like crazy! This isn't even all of it, I really don't mean to be a downer but, wish someone had told me these things (mainly my dr). I wish I had read a lot more as well. Best of luck on your decision and feel free to ask any ?? You may have :)
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2010 • 1 answer
Posted 4 Dec 2010 • 1 answer
Posted 23 Jan 2013 • 2 answers
Posted 7 Oct 2016 • 0 answers
I had my dose of Cymbalta doubled I had extreme weight gain my PCP is weaning me off and putting me?
Posted 1 Dec 2016 • 2 answers